# SDR MWEA95166

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Socket
- Part number: 081691
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR MACH LIGHT INOP AT ROW 1C (DEFERRED).  REMOVED AND REPLACED FLOOR TRACK LIGHT SOCKET.  OPS CHECK GOOD. CLEARED DMI, RETURNED AIRCRAFT TO SERVICE.
